# SDR DALA1228710939

- Difficulty date: April 22, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 60,590 hours, 45,816 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Misrigged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE TAILCONE EXTERNAL RELEASE HANDLE CABLE WAS ROUTED IN THE WRONG DIRECTION.  THIS IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703.  THE CABLE ROUTING WAS CORRECTED PER THE MAINTENANCE MANUAL.
